Some functions related to the derivatives of the L-series of an elliptic curve at s=1
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2 no. 2  (1980), p. 73-74
@incollection{MSMF_1980_2_2__73_0,
     author = {Razar, M. J.},
     title = {Some functions related to the derivatives of the L-series of an elliptic curve at s=1},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {73-74},
     zbl = {0491.12011},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__73_0}
}
Razar, M. J. Some functions related to the derivatives of the L-series of an elliptic curve at s=1, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 73-74. doi : 10.24033/msmf.283. http://www.numdam.org/item/MSMF_1980_2_2__73_0/

[1] B. J. Birch and H.P.F. Swinnerton-Dyer : Notes on elliptic curves II, J. Reine u.angew. Math. vol. 218 (1965) pp. 79-108. | MR 179168 | MR 31 #3419 | Zbl 0147.02506

[2] J. Coates and A. Wiles : On the conjecture of Birch and Swinnerton-Dyer, Inventiones Math. 39 (1977), pp. 223-253. | MR 463176 | MR 57 #3134 | Zbl 0359.14009

[3] D. Goldfeld : The class number of quadratic fields and the conjectures of Birch and Swinnerton-Dyer, Annali Scuola Normale Superiore. | Numdam | MR 450233 | Zbl 0345.12007

[4] M. J. Razar : The non vanishing of L(1) for certain elliptic curves, American Journal of Math., 96 (1974), pp. 104-126. | MR 360596 | MR 50 #13044a | Zbl 0296.14015

[5] M. J. Razar : A relation between the two component of the Tate-Safarevic group and L(1) for certain elliptic curves, American Journal of Math. 96 (1974), pp. 127-144. | MR 360597 | MR 50 #13044b | Zbl 0296.14016

[6] M. J. Razar : The value of the first non vanishing derivative at non positive integers of linear combinations of Dirichlet L-series (preliminary draft).

[7] N. Stephens : The conjectures of Birch and Swinnerton-Dyer about X3 + Y3 = DZ3.

[8] A. Weil : Elliptic functions according to Eisenstein and Kronecker Springer Verlag, New York, 1976. | MR 562289 | MR 58 #27769a | Zbl 0318.33004